← Return to Concerned about the side effects of anastrozole

Discussion
tinalove (@tinalove)

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: Sep 1 6:43am | Replies (1389)

Comment receiving replies
@leannz

I have a question for those of you who have taken Anastrozole and are now finished (or quit early due to side effects). Did you find the side effects went away after you stopped taking the medication? In particular, I’m questioning the weight gain, the hair thinning and the achy, stiff joints. I also get a shot of Prolia twice a year for osteoporosis so I don’t know if that will impact the results. I have been on the Anastrozole for twenty months.

Jump to this post


Replies to "I have a question for those of you who have taken Anastrozole and are now finished..."

I started Anastrozole last Feb and switched to Exemestane in Dec due to joint pain. I still have the pain in my elbow and both wrists – maybe arthritis was always there and these have made it worse (I’m 75). I don’t know what my estrogen levels are but am on Prolia every 6 months due to bone thinning. I guess it’s just a matter of what helps one problem may make another worse.Also, my hair was always thin but now it’s REALLY thin and that seems to go along with it all.